# SDR CALA2016121901098

- Difficulty date: December 19, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N180UA
- Make and model: Boeing 747422
- Aircraft serial: 25224
- Aircraft time: 105,100 hours, 12,206 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S13561337
- Condition: Defective
- Location: Crew Rest
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CREW REST EMERGENCY LT ASSY FOUND LOW VOLTAGE. REPLACED AFT CREW REST EMERGENCY LT ASSY AND C/O OP CHK FOUND ''SATIS'' REF TO AMM 33-51-07 REV 182 AND AMM 33-51-00 REV 182.
